Please use this identifier to cite or link to this item:
Title: Stability of parabolic points of area preserving analytic diffeomorphisms
Author: Simó, Carles
Keywords: Geometria diferencial
Differential geometry
Issue Date: 1980
Publisher: Universitat Autònoma de Barcelona
Abstract: Theorems characterizing stable parabolic points are proved. Essentially, stability is equivalent to the fact that the generating function of the differomorphism, taking out the part which generates the identity, has a strict extremum at the fixed point. With these results, the study of the stability of fixed points of analytic area preserving mappings (APM) is ended . Some examples are included, specially the case of elliptic points whose ei-genvalues are cubic or fourth roots of unity.
Note: Reproducció del document publicat a:
It is part of: Publicacions Matemàtiques, 1980, vol. 22, p. 67-70
Related resource:
ISSN: 0214-1493
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
114073.pdf160.4 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.